zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Maximal B-regular integro-differential equation. (English) Zbl 1187.45008

By using the Fourier transform, the authors establish maximal regularity of the convolution differential operator equation

k=0 i a k *d k u dx k +A*u=f(x),

in an E-valued Besov space. Here, E is an arbitrary Banach space, A=A(x) is an operator on E, a k =a k (x) are complex-valued functions. It is shown that the differential operator generated by this equation is the generator of an analytic semigroup. The result is used to establish maximal regularity for infinite systems of integro-differential equations.

MSC:
45J05Integro-ordinary differential equations
45F05Systems of nonsingular linear integral equations
References:
[1]Amann, H., Linear and Quasi-linear Equations, Birkhauser, Basel, 1995.
[2]Amann, H., Operator-valued Fourier multipliers, vector-valued Besov spaces, and applications, Math. Nachr., 186, 1997, 5–56. · Zbl 0880.42007 · doi:10.1002/mana.3211860102
[3]Agarwal, R. P., Bohner, R. and Shakhmurov, V. B., Maximal regular boundary value problems in Banachvalued weighted spaces, Boundary Value Problems, 1, 2005, 9–42. · Zbl 1081.35129 · doi:10.1155/BVP.2005.9
[4]Dore, G. and Yakubov, S., Semigroup estimates and non coercive boundary value problems, Semigroup Form, 60, 2000, 93–121. · Zbl 0973.20055 · doi:10.1007/s002330010005
[5]Girardi, M. and Weis, L., Operator-valued multiplier theorems on Besov spaces, Math. Nachr., 251, 2003, 34–51. · Zbl 1077.46024 · doi:10.1002/mana.200310029
[6]Hans, E., Strong solutions of quasiliniar integro-differential equations with singular kernels in several space dimension, Electronic Journal of Differential Equations, 1995(2), 1995, 1–16.
[7]Krein, S. G., Linear Differential Equations in Banach Space, A. M. S., Providence, RI, 1982.
[8]Prüss, J., Evolutionary Integral Equations and Applications, Birkhaser, Basel, 1993.
[9]Shakhmurov, V. B., Coercive boundary value problems for regular degenerate differential-operator equations, J. Math. Anal. Appl., 292(2), 2004, 605–620. · Zbl 1060.35045 · doi:10.1016/j.jmaa.2003.12.032
[10]Yakubov, S. and Yakubov, Ya., Differential-Operator Euqations, Ordinary and Partial Differential Equations, Chapmen and Hall/CRC, Boca Raton, 2000.
[11]Verónica, P., Solutions of second-order integro-differential equations on periodic Besov spaces, Proc. Edin. Math. Soc., 50, 2007, 477–492. · Zbl 1136.45011 · doi:10.1017/S0013091505001057
[12]Valentin, K. and Carlos, L., Maximal regularity for a class of integro-differential equations with infinite delay in Banach spaces, Studia Math., 168, 2005, 25–50. · Zbl 1073.45008 · doi:10.4064/sm168-1-3
[13]Vicente, V., Maximal regularity and global well-posedness for a phase field system with memory, J. Int. Eqs. Appl., 19(1), 2007, 93–115. · Zbl 1157.47053 · doi:10.1216/jiea/1181075424